# SDR UHLA2011010600008

- Difficulty date: January 6, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 17,503 hours, 10,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT I/B SEAT TRACK BEAM AT FR30.  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-43-03 AND 51-43-04.
